# SDR QXEA9500053

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337PH
- Make and model: Dorner DO328100
- Aircraft serial: 3020
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

SEA - DURING DESCENT NR 2 ENGINE TORQUE DROPPED FROM 30 PERCENT TO 0 PERCENT.  AIRCRAFT YAWED TO THE RIGHT, AFTER APPROXIMATELY 5 SECONDS TORQUE WAS RESTORED.  COMPLIED WITH A COMPLETE ENGINE OPERATIONAL TEST IAW AMM JIC ,71-00-00.  STEP SPECIFIED PER FAX FROM DORNIER DATED 2-20-95.  NO DEFECTS NOTED.  REPLACED NR 2 ENGINE INTAKE ASSY WITH MOD 2 INTAKE BOOTS PER DORNIER ASB, 328-71-00.  AIRCRAFT WAS RETURNED TO SERVICE.
